# SDR ASAA1058409

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,061 hours, 4,112 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005412
- Condition: Damaged
- Location: Cockpit
- Part time: 13,061 hours, 4,112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S FMS/CDU CLEAR KEY DAMAGED AND DIFFICUT TO USE.  DUPLICATED DEFECT REPLACED LT CAPT FMC CDU REF MM 34 61 01.  OPS CHECK NORMAL.
